# SDR USAA002217

- Difficulty date: December 29, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 2 INCHES OF CORROSION, BS 962, STRINGER 25R INSIDE STRINGER.  CORROSION LEVEL 1 C 53-202-01.  STRINGER STRAP REPLACED PER SRM 51-30-2.  (M)
